Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 5, NWS Tallahassee, FL

February 22, 20144 counties in Florida

NWS Tallahassee, FL issued this river flood warning at Feb 22, 2014, 7:42 PM CST for 4 counties in Florida. It took effect at Feb 23, 2014, 3:36 AM CST. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Feb 22, 2014, 7:42 PM CST (01:42 UTC)
In effect from
Feb 23, 2014, 3:36 AM CST
Expired
Mar 1, 2014, 10:30 PM CST
In force
7 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Apalachicola River near Blountstown (BLOF1). The gauge peaked at 16.63 ft at Feb 27, 2014, 8:00 AM CST.

actionminormoderate152002/2302/2402/2502/2602/2702/2803/0103/0203/03
Action stage
13 ft
Minor stage
17 ft
Moderate stage
23.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WGUS42 KTAE 230142
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
842 PM EST SAT FEB 22 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-240142-
/O.NEW.KTAE.FL.W.0005.140223T0936Z-140227T0000Z/
/BLOF1.1.ER.140223T0936Z.140225T0000Z.140226T1800Z.NO/
742 PM CST SAT FEB 22 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* FROM LATE TONIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:15 PM SATURDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 16.3 FEET BY MONDAY EVENING. 
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
11 follow-up statements
317 
WGUS82 KTAE 240129
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
828 PM EST SUN FEB 23 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-250128-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140227T0600Z/
/BLOF1.1.ER.140223T0816Z.140224T1200Z.140227T0000Z.NO/
728 PM CST SUN FEB 23 2014

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM SUNDAY THE STAGE WAS 16.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
595 
WGUS82 KTAE 241335
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
835 AM EST MON FEB 24 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-251335-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140301T0000Z/
/BLOF1.1.ER.140223T0816Z.140224T1800Z.140228T1800Z.NO/
735 AM CST MON FEB 24 2014

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM MONDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY 
  AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
181 
WGUS82 KTAE 250158
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
858 PM EST MON FEB 24 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-260158-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140228T1630Z/
/BLOF1.1.ER.140223T0816Z.140226T0000Z.140228T1030Z.NO/
758 PM CST MON FEB 24 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM MONDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
044 
WGUS82 KTAE 251736
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1236 PM EST TUE FEB 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-261736-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140227T1800Z/
/BLOF1.1.ER.140223T0816Z.140225T1715Z.140227T1200Z.NO/
1136 AM CST TUE FEB 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM TUESDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
884 
WGUS82 KTAE 260152
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
852 PM EST TUE FEB 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-270152-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140228T0600Z/
/BLOF1.1.ER.140223T0816Z.140225T1715Z.140228T0000Z.NO/
752 PM CST TUE FEB 25 2014

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM TUESDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
299 
WGUS82 KTAE 261527
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1027 AM EST WED FEB 26 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-271527-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140301T1200Z/
/BLOF1.1.ER.140223T0816Z.140226T1515Z.140301T0600Z.NO/
927 AM CST WED FEB 26 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM WEDNESDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
949 
WGUS82 KTAE 270153
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
853 PM EST WED FEB 26 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-280153-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140228T2230Z/
/BLOF1.1.ER.140223T0816Z.140227T1200Z.140228T1630Z.NO/
753 PM CST WED FEB 26 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM WEDNESDAY THE STAGE WAS 16.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY
  MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
736 
WGUS82 KTAE 271459
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
959 AM EST THU FEB 27 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-281459-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140301T1330Z/
/BLOF1.1.ER.140223T0816Z.140227T1800Z.140301T0730Z.NO/
859 AM CST THU FEB 27 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM THURSDAY THE STAGE WAS 16.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
166 
WGUS82 KTAE 280138
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 PM EST THU FEB 27 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-010138-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140301T0600Z/
/BLOF1.1.ER.140223T0816Z.140227T2115Z.140301T0000Z.NO/
738 PM CST THU FEB 27 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM THURSDAY THE STAGE WAS 16.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
313 
WGUS82 KTAE 281513
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1013 AM EST FRI FEB 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-011513-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140301T1800Z/
/BLOF1.1.ER.140223T0816Z.140227T2115Z.140301T1200Z.NO/
913 AM CST FRI FEB 28 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD 
WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM FRIDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE  
  TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
472 
WGUS82 KTAE 011433
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
933 AM EST SAT MAR 1 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-020430-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-140302T0430Z/
/BLOF1.1.ER.140223T0816Z.140227T2115Z.140301T2230Z.NO/
833 AM CST SAT MAR 1 2014

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SATURDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 22, 1:50 PM CST, 5 hours 52 minutes earlier.

Area forecast discussion, Feb 22, 1:50 PM CST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 PM EST Sat Feb 22 2014

.Near Term [Through Tonight]...
As surface high pressure over the southeast continues to move off
the Atlantic coast today, light winds will gently shift from
northeast to east and become calm around sunset. With skies
clearing earlier today over the Big Bend, temperatures have warmed
faster than previously forecast. Bumped up maximum temperatures a
bit with highs in the upper 60s still expected along the immediate
coast and in parts of southeast Alabama, but with max temps in
south central Georgia and in the Florida Big Bend in the mid 70s,
upper 70s near Cross City.

With moist soil from yesterday's rain, calm winds, and radiational
cooling tonight, patchy fog is possible tonight, and will likely
develop in our Florida zones first. Fog will begin to dissipate from
west to east as rain starts to enter the forecast area tomorrow
morning.

.Short Term [Sunday Through Monday Night]...
A broad upper trough covering much of the CONUS is forecast to
remain in place through the next several days. Although the upper
flow along the northern Gulf coast will remain generally zonal, a
series of weak disturbances will cross the region and provide
enough forcing to keep the weather unsettled into Tuesday.

The first of these disturbances will cross the region on Sunday,
with the forecast area in the right entrance region of the upper
jet. The front which moved through the area on Friday, will lift
back to the north overnight and settle in along, or near, the I-10
corridor for Sunday. The jet dynamics, along the warm advection
over the low-level boundary will provide the spark for a
significant area of showers and isolated thunderstorms to spread
across the area through the day. Limited mid-level lapse rates and
a relatively cool boundary layer should limit the potential for
any strong storms. However, with the upper flow parallel to the
boundary, training of cells is possible during the afternoon with
locally heavy rainfall possible.

Temperatures will be tricky on Sunday, depending on the eventual
position of the warm front and the coverage of the rainfall.
However, expect warmest temperatures along and south of I-10
(lower 70s), with lower to mid 60s for much of SE Alabama and SW
Georgia.

By Monday, the surface boundary is forecast to dissipate, limiting
the low-level forcing for rain. However, with the area still under
a somewhat favorable quadrant of the upper jet, scattered showers
and thunderstorms remain possible. With mid-level 50 knot flow,
reasonably steep lapse rates (around 6.5 C/km), and a warmer
boundary layer (highs in the mid 70s), a few strong storms cannot
be ruled out on Monday, with hail being the primary hazard.

.Long Term [Tuesday Through Saturday]...
A cold front will move through Wednesday with a chance of showers
and thunderstorms. Behind the front high pressure will build in
bringing cooler temperatures and drier air. The models differ with
a series of low pressure systems at the end of the period. The GFS
has precipitation moving across central Florida Friday and a low
developing off the East coast near Georgia and South Carolina
followed by another low forming over Texas. The Euro has a Gulf
low forming near the Texas/Louisiana border Friday night then
moving across north Florida Saturday.

&&

.Aviation...
[Through 18Z Sunday] Light winds generally from the northeast
will begin to calm around sunset. VFR conditions will prevail
through around 08-09Z, when MVFR cigs will build into the region
from the south ahead of an approaching Gulf low. MVFR-IFR vsbys
are also likely tonight at all terminals, with the lowest vsbys
likely at TLH, ECP, VLD.

&&

.Marine...
Outside of some higher wind gusts associated with scattered to
numerous showers and thunderstorms, winds and seas will remain
relatively light through Tuesday. Winds will become offshore and
increase on Wednesday in the wake of a cold front, with conditions
approaching Small Craft Advisory criteria.

&&

.Fire Weather...
Brief durations of relative humidity around 25 percent today in
southeast Alabama will likely verify just short of red flag
criteria. With increased rain chances, no red flag conditions are
expected through mid-next week.

&&

.Hydrology...
There is a potential for heavy rainfall during the first part of the
day on Sunday, though the heaviest rain will likely be confined to
north Florida and especially along and west of the Apalachicola
River. Flash flooding will likely not be a concern as these basins
should be able to accommodate the expected rainfall amounts. In
areas where heavy rainfall is expected rivers may reach minor flood
stage Monday or Tuesday. The Apalachicola at Blountstown is forecast
to reach minor flood stage Sunday night.

For the latest hydrology information, please monitor:
www.water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   51  69  59  74  56 /  10  70  60  30  30
Panama City   56  67  61  72  60 /  20  80  60  30  30
Dothan        49  64  56  73  56 /  20  70  40  20  20
Albany        47  65  55  73  55 /   0  70  40  20  20
Valdosta      50  70  58  75  55 /   0  70  60  30  20
Cross City    55  73  60  75  57 /  10  50  40  30  30
Apalachicola  58  67  62  70  60 /  20  60  50  30  30

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...MOORE
SHORT TERM...CAMP
LONG TERM...WESTON
AVIATION...MOORE
MARINE...CAMP
FIRE WEATHER...MOORE
HYDROLOGY...WESTON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 3:25 AM CSTSpecial Marine WarningTAE50 min
Feb 23, 3:36 AM CSTSpecial Marine WarningTAE39 min
Feb 23, 3:53 AM CSTSpecial Marine WarningTAE37 min
Feb 23, 4:18 AM CSTSpecial Marine WarningTAE42 min
Feb 23, 4:27 AM CSTSpecial Weather StatementTAEBay33 min
Feb 23, 4:33 AM CSTSpecial Weather StatementTAEGulf27 min
Feb 23, 4:51 AM CSTSevere Thunderstorm WarningTAEFranklin, Gulf24 min
Feb 23, 5:15 AM CSTSevere Thunderstorm WarningTAEFranklin, Gulf30 min
Feb 23, 5:45 AM CSTSpecial Marine WarningTAE60 min
Feb 23, 6:08 AM CSTSevere Thunderstorm WarningTAEBay52 min
Feb 23, 6:10 AM CSTSpecial Marine WarningTAE35 min
Feb 23, 6:24 AM CSTSpecial Marine WarningTAE51 min
Feb 23, 6:50 AM CSTAreal Flood AdvisoryTAEBay, Washington92 days
Feb 23, 6:50 AM CSTSpecial Marine WarningTAE55 min
Feb 23, 6:59 AM CSTFlash Flood WarningTAEBay2 hr
Feb 23, 7:02 AM CSTSpecial Weather StatementTAELiberty43 min
Feb 23, 7:07 AM CSTSpecial Marine WarningTAE53 min
Feb 23, 7:24 AM CSTSpecial Weather StatementTAEBay36 min
Feb 23, 7:29 AM CSTFlash Flood WatchTAEBay, Calhoun, Franklin, Gulf, Wakulla, Walton and 1 more9 hr
Feb 23, 8:15 AM CSTSpecial Marine WarningTAE75 min
Feb 23, 8:45 AM CSTSpecial Weather StatementTAELafayette60 min
Feb 23, 9:06 AM CSTSpecial Marine WarningTAE69 min
Feb 23, 9:29 AM CSTRiver Flood WarningTAEWalton5 days
Feb 23, 9:48 AM CSTSpecial Weather StatementTAEDixie42 min
Feb 23, 11:17 AM CSTSpecial Marine WarningTAE43 min
Feb 23, 11:18 AM CSTSpecial Weather StatementTAEDixie57 min
Feb 23, 3:32 PM CSTSpecial Marine WarningTAE28 min
Feb 23, 4:02 PM CSTSpecial Marine WarningTAE58 min
Feb 23, 4:53 PM CSTSpecial Marine WarningTAE82 min

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.